# SDR AT0000177

- Difficulty date: June 24, 1999
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N832AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47451
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 5956034538N
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL, FOUND INTERCOSTAL ATTACH ANGLE AT BS 996 LONGERON 27 RIGHT CORRODED BEYOND LIMITS.  REMOVED ATTACH ANGLE AT BS 996 LONGERON 27 RIGHT IAW DC9 SRM 51-30-05.
